Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

One-sided inequalities for the successive derivatives of a function


Author: Alfred S. Cavaretta Jr.
Journal: Bull. Amer. Math. Soc. 82 (1976), 303-305
MSC (1970): Primary 41A15; Secondary 46B10
MathSciNet review: 0399384
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A15, 46B10

Retrieve articles in all journals with MSC (1970): 41A15, 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14031-1